RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bembiev, L È

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:41
Abstract pages:166
Full texts:73
References:35

http://www.mathnet.ru/eng/person21923
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/257622

Publications in Math-Net.Ru
1988
1. L. È. Bembiev, “Singularities of waves of surface type”, Uspekhi Mat. Nauk, 43:5(263) (1988),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 211–212  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020